# SDR ABXA9700423

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Dr Jamb
- Part number: 591013013
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A RADIAL CRACK IN RIGHT UPPER CORNER OF APB VENTRAL DOOR JAMB.  REPAIRED IAW ABX REA D953-15626-MR.
